# SDR AALA2020091549002

- Difficulty date: September 13, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 65,277 hours, 2,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1450
- Condition: No Test
- Location: Emergency Lights
- Part time: 64,832 hours, 24,536 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, EMERGENCY LIGHT BITE CHECK.  FAULT: EPSU BATTERY AFT LT.  REMOVED AND REPLACED LEFT AFT EPSU (EMERGENCY POWER SUPPLY UNIT) 13WL, PER AMM 33-51-38.  OPERATIONAL CHECK GOOD.
